# SDR 96FDEA01005

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-100-01 ON SKIN BS 1055, STR 28L.  AT BS 1055  STR 28L, REPAIRED CORRODED SKIN PER FEDEX SRM 53-30-3.
